# SDR FDEA2018062900281

- Difficulty date: January 30, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 28,475 hours, 15,526 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: SIC50774
- Part serial: 0635
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 28,331 hours, 15,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 360, ALL TANK PUMPS OPERATING NORMALLY, NOTICED THE RT INNER PUMP QUANTITY WAS MORE THAN 2000 LBS LESS THAN RIGHT INNER AND CONTINUING TO DECREASE. TROUBLESHOT BY TURNING OFF BOTH RT PUMPS. TURNED ON RT INNER NR 1, QUANTITY DECREASED FURTHER. TURNED RT INNER 1 OFF AND QUANTITY REMAINED STABLE.  TURNED ON RT INNER 2 AND QUANTITY DECREASED. TURNED IT OFF, QUANTITY STABLE.  COMPLIED WITH QRH, UNABLE TO POSITEVLY DETERMINE A LEAK.  CHECKED FOR EXTERNAL FUEL LEAKS,  NONE FOUND.  TRANSFERED FUEL FROM RT INNER TO LT INNER TANKS AND BACK. FUEL QTY MOVEMENT AGREED WITH FUEL STICK READINGS.  OPERATED THE FUEL PUMPS FOR MORE THAN AN HOUR WITH NO FUEL MIGRATION. PREFORMED   TEST OF FQI SYSTEM IAW AMM 28-42-00-05-02, FOUND FAULT CODES 021, 022, 212, 222, 502, 631.   IAW TSM 28-42, PAGE 14,  CODES 212 AND 222  RELATE TO RIGHT INNER TANK PROBE (LO) AND RIGHT INNER TANK COMPENSATOR (LO). FAULT ON RT INNER FQI.
